# SDR FDEA201209063238

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 45,150 hours, 10,493 cycles
- Engine: Pwa PW4462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB NR 16 AT FIXED L/E AREA (INBD SIDE) FOUND CRACKED.  RIB REMOVED AS PER SRM 51-31-01 REV. 50 AND REPLACED WITH NEW RIB 16 AS PER DWG ARB7565 REV. C REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
